# SDR FDEA201709192643

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LN9496310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT AT Y 0 FR 56, TOP FLANGE CORRODED. FOUND ON REMOVAL OF ROLLER TRAY. REMOVED CORROSION IAW SRM 51-74-10, CHECKED LIMITS IAW SRM 53-10-15, FIG 105, FOUND TO BE OUT OF LIMITS. REMOVED FLOOR SUPPORT IAW SRM 53-10-15, INSTALLED REPAIR IAW SRM 51-40-21 AND REPAIRED FLOOR SUPPORT AT FR 56 Y 0 IAW SRM 53-10-15, REPAIR CLASSIFIED AS MAJOR.
